# SDR DXTA2023011078290

- Difficulty date: January 10, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 12,465 hours, 8,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: TEST OF EMERGENCY LIGHTS FAILED. IN ARM POSITION, NO INTERIOR OR EXTERIOR LIGHTS ARE FUNCTIONING.  IN ON POSITION, EXTERIOR LIGHTS FUNCTION BUT THE FORWARD SECTION OF INTERIOR LIGHTS ARE DEAD. THE BACK SECTION OF CABIN THE LIGHTS ARE DIM.
